I am moody and I have had weird headaches, I was told it was normal, but for how long?
7 Mar 2011
Hey min min,
The side effects from Wellbutrin include headache and irritability. The headache should subside within the first couple weeks. The irritability needs to be discussed with the doctor. It takes upwards of a month to get the full benefits from this medication.
In general, it will take several weeks for the side effects to subside completely. If they become intolerable please contact your doctor as soon as possible.
Good luck, and keep in touch,
7 Mar 2011
When you say moody, could you be nervous as well? And are headaches of migraine variety? Do you have visual problems such as sparkles, or an aura before the headache hits? If you answer these questions, I may be able to offer an opinion, just need a bit more info.
Hope it all clears up, as Laurie said.
10 Mar 2011
Bupropion inccreases Dopamine And noradrenaline in brain. These neurotransmitters increases agitation and irritiablity.
U are feeling irrtitation use 1mg risperdal. try the following Prescription.
Wellbutrin 150 mg XR + Risperdal 1mg
Risperdal reduces some side effects of Wellbutrin (Agitation).
If u feel more agitation add half tablet of risperdal 1 mg .
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Wellbutrin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My boyfriend suffers from depression but he is often also very upset and agitated, exhibiting frustration by throwing things or by flinging himself ...
3 answers • 6 Dec 2009
My daughter was on 30 mg of Cymbalta for 7 to 8 weeks and was doing ok until about a week or two ago, when she started to be more irritable, angry, ...
4 answers • 15 Jul 2011
I started Wellbutrin SR (generic) 3 weeks ago to stop smoking. First week was 1x dose of 150mg in the morning. Second week I started 2x a day; first ...
3 answers • 12 Nov 2012
I was feeling amazing in the second week and then this week... the third week... I have tanked out completely. Moody, headache, insomnia. I started ...
3 answers • 21 Feb 2013